skin-hair-icon
Allergy on skin
Hi, I have allergy due to which suddenly red patches appear on my hands, legs, neck or anywhere. I also start sneezing and start having running nose. Then I take levo cetrazine (okacet L-5mg) and then it subsides gradually. I usually take it once in 3,4days. I've been taking it since 5,6 years. Haven't really been able to analyze why dies the allergy occur, because there is no specific thing which causes it. Sometimes I belive it is sudden weather change, or intake of sugary food items but not very sure. It started when I went to mysore in late 2014. Earlier small small mosquito bite like rashes used to appear, but now it's just red patch. I've had done all blood tests, nothing appeared apart from vit D deficiency. I have great haemoglobin and I'm also completely fit.
24 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing this rash... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
What you are suffering from is called urticaria. You have allergic tendency. Allergy can be to a particular food, drug, dust, physical or chemical agent or can be due to some internal causes too. All this requires detailed history and some investigations. Plus you should be aware as in certain cases if the skin allergy results into angioedema i.e swelling if the body and further breathlessness. Levocet is a safe drug but it is not complete treatment. Depending upon the severity of the episodes ,urticaria needs to be treated. Kindly consult online for further details
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.